# SDR W6JA20171030016

- Difficulty date: October 30, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N52AJ
- Make and model: Gulstm 200
- Aircraft serial: 152
- Aircraft time: 6,552 hours, 4,123 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4AS8120100535
- Part serial: 152
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 6,552 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEAR WILL NOT FULLY RETRACT UPON GEAR RETRACTION SELECTION. THE LIGHT WILL INDICATE UP WHEN GEAR SELECTOR LEVER IS PULLED UP FURTHER. IN FLIGHT THE LEFT GEAR DOOR WILL GET A TRANSIT INDICATION IN FLIGHT OCCASIONALLY.  REMOVED A FAILED LT WING HARNESS.  INSTALLED A NEW HARNESS IAW BP 4AS8120100-537, REV.B. COMPLIED WITH LANDING GEAR FUNCTIONAL TEST IAW CMP 32-30-01 WITH NO INDICATION DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE. DURING NEXT FLIGHT, LANDING GEAR INDICATOR ILLUMINATED IN-FLIGHT, LEFT GEAR YELLOW CROSS HATCH MOMENTARILY DISPLAYED.  ADJUSTED TH EPROXIMITY SWITCHES IN THE FWD AND AFT LT UPLOCK ASSEMBLIES. ADJUSTED THE LT INBOARD LANDING GEAR DOOR. GEAR FUNCTIONAL CHECKED GOOD, WORK PERFORMED I
